# SDR SIMA200728107

- Difficulty date: October 7, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 6,550 hours, 5,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602024
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP LOCATED BELOW COCKPIT DOOR.  REMOVED AND REPLACED FORWARD LOWER EXIT SIGN IAW EMB145 AMM 33-50-13.  AIRCRAFT RETURNED TO SERVICE.
